# SDR DALA13049090936

- Difficulty date: September 20, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 64,063 hours, 48,546 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  AN ACRID ODOR BEGAN ISSUING FROM AIR CONDITIONING DUCTS.  THE ENGINE ANTI-ICE WAS ON AND NORMAL PNEUMATIC CONFIGURATION.  SELECTED A COLDER TEMP ON PACKS AND FUMES EVENTUALLY DISSIPATED.  FOUND INOPERATIVE LIGHTING BALLAST AT ROW 33ABC.  BALLAST HAD BURNED ELECTRICAL ODOR.  REPLACED BALLAST IAW AMM 33-20. RAN AIR CONDITIONING PACKS. NO ODOR DETECTED.  ACFT OK FOR SERVICE.
